# SDR UPS803878

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: 57501131
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND ESCAPE SLIDE CONTAINER CLIP BROKEN.  REMOVED AND REPLACED ESCAPE SLIDE CONTAINER.
